# SDR CA030603005

- Difficulty date: June 2, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 11,005 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 2311 · UHF Communications System
- Part: Audio Panel
- Part number: 24700032
- Condition: Misinstalled
- Location: Uhf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED BOTH VOR SYSTEMS WERE NOT FUNCTIONING COMPLETELY. VOR AUDIO SIGNAL COULD BE PICKED UP AND TO/FROM FLAG WORKED. INDICATOR NEEDLES WOULD NOT DEVIATE FROM CENTER. COMPONENTS FAILED TO DETERMINE SOURCE OF PROBLEM. A/C WAS SENT TO FACILITY WHERE THEY DETERMINED THAT AUDIO PANEL DID NOT HAVE RELAYS INSTALLED FOR AUTOPILOT.  IT WOULD APPEAR THAT AUDIO PANEL WAS DIFFERENT FOR A/C  WITH FACTORY INSTALLED AUTOPILOTS.  AUDIO PANEL DOES NOT LOOK DIFFERENT FROM  FRONT,  NO DISTINGUISHING PLACARDS TO WARN THAT UNIT IS FOR AUTOPILOT EQUIPPED MODELS ONLY. ALSO, NONE OF THE UNITS WE TRIED WERE SERIALIZED. RESULT WAS THAT PROPER AUDIO PANEL WAS INSTALLED FOR A/C & ALL RELATED SYSTEMS CHECKED SERVICEABLE.
